MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL EVA VITRECTOMY PACK VGPC INPUT 23G

D.O.R.C INTERNATIONAL EVA VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8300.23G02
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 02/06/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Performance varies in- and out-of-specification.We have extensively tested vitrectomy.Our r & d department has made a change.As was already indicated in the (b)(4), the new vitrectomy will soon be available.Our csc department can tell when the new series is available.No further information available.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.(b)(4).There is limited information and no information on the outcome of this patient.
 
Event or Problem Description
This incident occurred during surgery.Air bubbles were observed and caused injury to patients eye, hence this complaint is concluded as reportable.There is no further information on the injury or the outcome.No product was returned for evaluation.

Brand Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key6945519
Report Number1222074-2017-00013
Device Sequence Number1460814
Product Code HQE
UDI-Device Identifier08717872019000
UDI-Public08717872019000
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/06/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.23G02
Device Lot Number2000360916
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2014
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;